MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-4000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Planned for a rll segmented 22mm target with 8.3mm of motion in what physician said was the superior basal segment of a (b)(6) y/o male.During registration with a 21ga needle, the main carina was adjusted with "touch main carina".The secondary was considered accurate as the instrument's crosshair was in the center of the blue bullseye in the ct views.He continued navigating with the needle and found a bit of a difficult trajectory.He took two samples and was going to switch to forceps.After about 4 minutes of downtime switching instruments to the forceps and moving monitors, the rn, said they were going to wait for the patient's heart rate to slow back down.After a couple of minutes, she asked if the vpads would inhibit ekg leads.They took an ekg and made the decision to send the patient to the cath lab.When asked about bleeding verse heart issues.She said, "no, no bleeding.Everything is okay we're just sending them to the cath lab." case was ended.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
SPIN THORACIC NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1908 innerbelt business center
saint louis, mo
MDR Report Key10092176
Report Number3007222345-2020-00005
Device Sequence Number19613546
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Device Lot Number84446190731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR